# SDR SIMA2011340007

- Difficulty date: December 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 22,379 hours, 16,427 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3801 THE CREW REPORTED THE NR 1 FLIGHT ATTENDANT FLASHLIGHT WOULD NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 FLIGHT ATTENDANT FLASHLIGHT IAW CRJ700 AMM CHAPTER 25-61-02.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
